ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the steady flow of a viscous fluid past a sphere at small reynolds numbers using Oseen's approximation

Bhatnagar, PL and Verma, PD (1961) On the steady flow of a viscous fluid past a sphere at small reynolds numbers using Oseen's approximation. In: Zeitschrift für angewandte Mathematik und Physik ZAMP, 12 (6). pp. 546-558.

[img] PDF
Rey.pdf - Published Version
Restricted to Registered users only

Download (595Kb) | Request a copy
Official URL: http://www.springerlink.com/content/v68334v850r184...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jun 2010 10:04
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28452

Actions (login required)

View Item View Item